Alert archive / Florida / Coastal Flood Statements in 2020
Coastal Flood Statement 9, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Sep 29, 2020, 3:39 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2020, 3:39 AM EDT (07:39 UTC)
- Expired
- Oct 4, 2020, 2:00 PM EDT
- In force
- 5 days
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1055 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
013 WHUS42 KMFL 290739 CFWMFL Coastal Hazard Message National Weather Service Miami FL 339 AM EDT Tue Sep 29 2020 FLZ168-172-173-300000- /O.NEW.KMFL.CF.S.0009.200929T0739Z-201003T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 339 AM EDT Tue Sep 29 2020 ...COASTAL FLOOD STATEMENT IN EFFECT FOR THE EAST COAST BEACHES OF SOUTH FLORIDA... * WHAT...Isolated minor coastal flooding during high tides. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through Friday evening. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ Baxter
13 follow-up statements
510 WHUS42 KMFL 300736 CFWMFL Coastal Hazard Message National Weather Service Miami FL 336 AM EDT Wed Sep 30 2020 EXTENDED THE COASTAL FLOOD STATEMENT THROUGH SATURDAY NIGHT. FLZ168-172-173-011200- /O.EXT.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 336 AM EDT Wed Sep 30 2020 * WHAT...Isolated minor coastal flooding during high tides. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ Baxter
040 WHUS42 KMFL 301308 CFWMFL Coastal Hazard Message National Weather Service Miami FL 908 AM EDT Wed Sep 30 2020 EXTENDED THE COASTAL FLOOD STATEMENT THROUGH SATURDAY NIGHT. FLZ168-172-173-010500- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 908 AM EDT Wed Sep 30 2020 * WHAT...Isolated minor coastal flooding during high tides. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
926 WHUS42 KMFL 010329 CFWMFL Coastal Hazard Message National Weather Service Miami FL 1129 PM EDT Wed Sep 30 2020 Coastal Flood Statement Remains In Effect. FLZ168-172-173-011130- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 1129 PM EDT Wed Sep 30 2020 * WHAT...Isolated minor coastal flooding during high tides. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
495 WHUS42 KMFL 010738 CFWMFL Coastal Hazard Message National Weather Service Miami FL 338 AM EDT Thu Oct 1 2020 Coastal Flood Statement Remains In Effect. FLZ168-172-173-011545- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 338 AM EDT Thu Oct 1 2020 * WHAT...Isolated minor coastal flooding during high tides. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
665 WHUS42 KMFL 011341 CFWMFL Coastal Hazard Message National Weather Service Miami FL 941 AM EDT Thu Oct 1 2020 Coastal Flood Statement Remains In Effect. FLZ168-172-173-021000- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 941 AM EDT Thu Oct 1 2020 * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
550 WHUS42 KMFL 020344 CFWMFL Coastal Hazard Message National Weather Service Miami FL 1144 PM EDT Thu Oct 1 2020 Coastal Flood Statement Remains In Effect. FLZ168-172-173-021145- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 1144 PM EDT Thu Oct 1 2020 * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
595 WHUS42 KMFL 020652 CFWMFL Coastal Hazard Message National Weather Service Miami FL 252 AM EDT Fri Oct 2 2020 Coastal Flood Statement Remains In Effect. FLZ168-172-173-021500- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 252 AM EDT Fri Oct 2 2020 * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
611 WHUS42 KMFL 021353 CFWMFL Coastal Hazard Message National Weather Service Miami FL 953 AM EDT Fri Oct 2 2020 Coastal Flood Statement Remains In Effect. FLZ168-172-173-031430- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 953 AM EDT Fri Oct 2 2020 * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
079 WHUS42 KMFL 021927 CFWMFL Coastal Hazard Message National Weather Service Miami FL 327 PM EDT Fri Oct 2 2020 ...Coastal Flood Statement Remains In Effect... FLZ168-172-173-040100- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 327 PM EDT Fri Oct 2 2020 * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
135 WHUS42 KMFL 030704 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 304 AM EDT Sat Oct 3 2020 ...Coastal Flood Statement Remains In Effect... FLZ168-172-173-031515- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 304 AM EDT Sat Oct 3 2020 * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Saturday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ http://www.weather.gov/miami
698 WHUS42 KMFL 040037 CFWMFL Coastal Hazard Message National Weather Service Miami FL 837 PM EDT Sat Oct 3 2020 ...Coastal Flood Statement Remains In Effect... FLZ168-172-173-041800- /O.EXT.KMFL.CF.S.0009.000000T0000Z-201004T1800Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 837 PM EDT Sat Oct 3 2020 * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through Sunday afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
005 WHUS42 KMFL 040626 CFWMFL Coastal Hazard Message National Weather Service Miami FL 226 AM EDT Sun Oct 4 2020 ...Coastal Flood Statement Remains In Effect... FLZ168-172-173-041430- /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T1800Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 226 AM EDT Sun Oct 4 2020 * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through this afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
885 WHUS42 KMFL 040753 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 353 AM EDT Sun Oct 4 2020 FLZ168-172-173-041600- /O.NEW.KMFL.RP.S.0047.201004T1200Z-201007T0000Z/ /O.CON.KMFL.CF.S.0009.000000T0000Z-201004T1800Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 353 AM EDT Sun Oct 4 2020 ...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH TUESDAY EVENING... ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT TODAY... * WHAT...Isolated minor coastal flooding. Dangerous Rip Currents. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...For the Coastal Flood Statement, Through this afternoon. For the High Rip Current Risk, through Tuesday evening. * IMPACTS...Some water on low lying roads and property. Hazardous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 29, 1:41 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Sep 29, 1:41 AM EDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Miami FL 141 AM EDT Tue Sep 29 2020 .AVIATION(06Z TAFS)... Generally dry/VFR through mid morning although an isolated shower is possible. Shower/storm chances increase late morning into the afternoon, with the greatest chances inland from the eastern terminals. However, can't rule out on station impacts by late afternoon, particularly at PBI/FXE/FLL. Light and variable winds this morning should trend towards the SSE this afternoon with speeds between 10 and 15 knots. && .PREV DISCUSSION... (Issued 745 PM EDT Mon Sep 28 2020) Aviation... Mainly VFR conditions will prevail throughout the forecast period. Winds will become light and variable across the region during the overnight hours. These winds will then increase out of the south southeast by the middle of Tuesday morning. Scattered showers and thunderstorms are possible Tuesday especially over the interior sections. MVFR or IFR conditons are possible in and around any shower or thunderstorm Tuesday afternoon and evening. Update... Scattered to numerous showers and thunderstorms will continue this evening especially across the interior sections. With plenty of lower level moisture remaining in place, some shower and thunderstorm activity could linger during the overnight hours especially along the coast and in the Atlantic and Gulf waters as well. Winds will generally be light and variable through the overnight hours. On Tuesday, winds will start to shift around to more of a southerly direction as a cold front moves closer to South Florida from the north. As the front gets closer, this will help to enhance the chances for showers and thunderstorms especially across the interior and Lake Okeechobee region during the afternoon hours. High temperatures on Tuesday will generally range from the upper 80s across the east coast to the lower 90s across the interior sections. Prev Discussion... /issued 416 PM EDT Mon Sep 28 2020/ Short Term (Rest of Today through Tuesday)... Light flow and abundant moisture (precipitable water > 2 in) are a bad combination for concerns about excessive rainfall today. The Weather Prediction Center has added most of southern Florida into their marginal risk of excessive rainfall for today and tonight. High pressure aloft is combining with surface Atlantic high pressure to limit general flow. Plentiful boundaries are evident this afternoon to act as a focus for convection and source of lift. Instability thanks to earlier insolation is available for convection to tap into. Shear is modest and localized near boundary interactions. Some convection could linger through the overnight, particularly along the coast and the waters. A surface front will push closer to the region on Tuesday in association with a mid-level trough digging across the eastern two- thirds of the United States into the Gulf of Mexico. As the influence of the front gets closer, the may be pre-frontal troughs and ripples in the flow aloft that allow spurts of convection to flourish starting in the Gulf and over Southwest Florida before activity increases through the day on Tuesday as the influence of those features overspread the area. Temperatures will reach the upper 80s and lower 90s again in the afternoon though some morning rains and cloud cover could keep things a few degrees cooler. Long Term (Wednesday through Monday)... Wednesday A deep, vigorous short-wave trough and attendant frontal cyclone will transverse the southeastern Gulf states, likely approaching South Florida by early to mid-day Wednesday. Modest synoptic scale forcing in association with the short-wave trough appears to develop a convergent, cyclonic low-level mass response in the near-surface wind profile. Ahead of the main cold front, it appears possible that discrete and/or multicell structures may develop, owing to this enhanced boundary-induced convergence. Cold pools from these storms may congeal and develop into linear convective modes, which may be further enhanced by decreasing stability in association with the diurnal heating cycle. Therefore, with forecast PWI (precipitable water indices) in the 2.2-2.4 inches range, and deeper synoptic forcing resulting in enhanced bulk shear profiles, localized heavy rainfall and strong gusty winds are the main concerns to monitor with the approaching front. Mesoscale factors will highly dictate the further development (or suppression) of this potential storm event, which is of lower predictability at this time. A distinct NW/N wind shift is apparent as the cold front approaches. This may provide mild relief in the form of slightly lower maximum temperatures, however partially offset by daytime heating and the frontal boundary modification (temperature gradients reduced) as it reaches southerly subtropical latitudes. Thursday through Saturday The aforementioned frontal boundary undergoes modification at warmer latitudes, becoming more of a quasi-stationary front. Broad, low- level convergence takes place ahead of this boundary, allowing plentiful moisture (2.2-2.4 ins) to congeal over much of South Florida. With the right entrance region of a 250 hPa jet streak draped over the South Florida and several 500 hPa vorticity maxima transversing the region, the synoptic environment appears favorable for a widespread rainfall event to unfold. Furthermore a noticeable coastal convergence zone appears to manifest over the Atlantic coastline, which may further act to focus convective activity over this area. While this event is further out in the forecast period, prognostic solutions are trending towards this type of setup. There is plenty of uncertainty however, as models show a high QPF gradient between the Atlantic coastal waters/metro region. Furthermore, a large disparity exists between the low-end and high-end rainfall amounts for reasonable best-case/worst-case scenarios. Nevertheless, the primary period of concern as of now for an areal flood threat appears to be Thursday evening through Saturday morning. Sunday through Monday Disparate solutions in the mid/long range model solutions are apparent, as the GFS shows the western Atlantic ridge building back in over the region and suppressing widespread convective development with a drier, easterly flow regime. ECMWF is a bit longer with this transition, stalling out the stationary front a bit longer through Sunday, which would be commensurate with higher rainfall chances lingering through the weekend. Regardless, PoPs are fairly high in the extended forecast period, with 60-70s across a greater portion of South Florida. If antecedent rainfall totals accumulate to significant amounts, this could prolong the flooding threat for the Atlantic metros. With great uncertainty this far out in the forecast period, be sure to monitor updates to the latest official forecast as greater confidence in the pattern emerges. Maximum temperatures are forecast to decrease slightly across South Florida in association with the approaching cold front. Maximum high temperatures are forecast to be in the mid-upper 80s on Wednesday with the front moving through. These lower maximum temperatures in the mid 80s may last through Saturday in association with increasing cloud-cover/rainfall, with a slight increase towards the upper 80s through the end of the forecast period. Marine... Shower and thunderstorm activity will be the primary concern into early week. Some of the showers and storms may bring locally gusty conditions and possibly even a few waterspouts. A cold front approaching the waters mid week could lead to increasing shower and thunderstorm chances. There is some uncertainty with the front's progress which could impact the marine forecast later this week. Aviation... An unsettled pattern through the period with light surface flow and slow-moving boundaries. Sub-VFR conditions are possible with convection with directly impacted terminals potentially seeing IFR/LIFR. Short-fused amendments will likely be necessary. Beach Forecast... The rip current risk should remain fairly low through mid-week though any increase in winds possible behind the front could elevate that risk. Astronomically high tides could possibly lead to minor coastal flood concerns again as we approach full moon later this week into the weekend. Any easterly flow could add to this if it were to develop. Preliminary Point Temps/PoPs... West Palm Beach 76 89 75 86 / 20 40 40 60 Fort Lauderdale 78 89 77 88 / 20 40 30 60 Miami 77 89 76 88 / 20 40 20 70 Naples 76 88 74 85 / 40 60 60 50 && .PRELIMINARY POINT TEMPS/POPS... Miami 76 88 75 86 / 20 70 40 70 West Kendall 76 89 74 87 / 20 60 40 70 Opa-Locka 76 88 75 86 / 20 70 40 70 Homestead 76 88 75 86 / 20 60 40 70 Fort Lauderdale 77 88 75 86 / 30 60 40 70 N Ft Lauderdale 76 88 75 86 / 30 70 40 70 Pembroke Pines 76 88 75 86 / 20 70 40 70 West Palm Beach 75 86 73 85 / 40 60 40 60 Boca Raton 76 87 75 86 / 30 60 40 60 Naples 74 85 70 86 / 60 50 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update...SPM Tonight/Wednesday and Marine...CWC Wednesday Night through Tuesday...Bhatti
Hazardous weather outlook, Sep 28, 4:26 PM EDT, 11 hours 13 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 426 PM EDT Mon Sep 28 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 290830- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 426 PM EDT Mon Sep 28 2020 ...Thunderstorms Possible Across South Florida This Evening... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Thunderstorms are possible this evening, with the best chances in the interior, although they are also possible across the entire area. The main concern will be lightning, gusty wind, and street flooding in urban areas due to poor drainage for all metro areas on both coasts. Waterspouts: There is a slight risk of waterspouts for all South Florida waters. Flooding: There is a slight chance of urban flooding of the roadways for the coastal metro areas, especially in typical flood prone areas, low lying areas, as well as areas with poor drainage. Wind: Some of the storms could produce strong wind gusts of 45 to 50 mph this evening, mainly in the interior. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Scattered showers and thunderstorms will continue across South Florida through the rest of the early portion of the week. By the middle of the week, a cold front will move into the area which could increase the chances of showers and thunderstorms during this time frame. This frontal boundary could stall out somewhere over the region which could lead to increased chances of showers and thunderstorms through the end of the week, which could enhance the potential for localized flooding. The spring tide (high astronomical tide) may bring coastal flooding by the middle of the week, with increasing impacts for the end of the week, into the weekend. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, funnel clouds, and flooding to the National Weather Service forecast office in Miami. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
Nearby
Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.